MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S40
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the xenon light source turned on, but the lamp did not turn on.The issue occurred before an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Additional information added to section: h4 the device was returned to olympus for inspection, and the reportable malfunctions of emergency lamp failure and equipment not activating the lamp were confirmed.Based on the results of the investigation, it was surmised that both malfunctions occurred due to failure of the internal board.The root cause could not be identified.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20309167
Report Number3002808148-2024-09249
Device Sequence Number21042263
Product Code GCT
UDI-Device Identifier04953170228933
UDI-Public04953170228933
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown